# SDR 98FDEA00264

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415FE
- Make and model: Airbus A310-203
- Aircraft serial: 349
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Main Deck
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-0100, AT FL290 CREW RECEIVED AN ECAM WARNING OF MAIN DECK SMOKE WARNING.  CREW DONNED 02 MASK AND FOLLOWED AFM PROCEDURES.  NEVER DID SMELL SMOKE.  DECLARED PRECAUTIONARY AND RETURNED TO AIRPORT.  T/S SYSTEM PER TSM, ALL DETECTORS TESTED GOOD.  BITE TEST OF ALL THREE MAIN DECK SMOKE DET CTL UNITS, CHKS GOOD.  RAN NR 2 ENG AND NR 2 PACK, OPS CHK NORMAL.  NO INDICATION OF SMOKE OR FIRE DAMAGE NOTED.  ACFT RETURNED TO SERVICE.  REMOVAL AND REPLACEMENT OF ALL THREE MAIN DECK CARGO COMPT.  SMOKE DETECTOR CONTROL UNITS PRECAUTIONARY.
